How to lose prozac weight gain

Common Questions and Answers about How to lose prozac weight gain

prozac

Avatar f tn Did you lose the weight? I'm using something similar to prozac and I've gained. 22 lbs in less than 3 months. Nice touch for an already depressed person.
Avatar n tn Yea, Paxil is a bad one for weight gain. Fair warning... If any doctor tries to put you on Remeron and weight is a concern for you then SAY NO WAY. I have been on both at differnt times in the past. You want to talk about weight gain? OMG! Remeron makes Paxil look like a diet pill! Taking Remeron is like wanting to be fat.
Avatar f tn SSRIs are notorious for weight gain, but Prozac has less of a weight gain potential (compared to say Paxil). Your weight gain may be natural - over the course of 20 years. Or it may be the result of the Prozac. But 2-3 pounds per year to gain from an SSRI is not very much. I was on Lexapro for 2-3 years and gained nearly 40 pounds in that time.
Avatar m tn The weight will come off when you discontinue the medication - or switch to a medication that has less of a chance of causing weight gain (ie. Prozac). Serotonin is a neurotransmitter involved in regulating mood. It tends to have a sedating effect that can interfere with your metabolism and make you feel more hungry (especially for sugar and carbs).
Avatar n tn sorry so long, I do have my own site to see for yourself and read as much as you can and do your research which is why I am now a nutritionist and natural hormone clinician...that is why women struggle to lose weight more than men....blessings to you my new friend.Connie Allen, CNC messengerofhealth.
Avatar m tn ll have to go through getting off Paxil after such a long period of use. Prozac is said to not have the weight gain problem, but if your problem is anxiety, Prozac probably won't be as good. No way of knowing, but that's generally true. Lexapro also is known for fewer side effects, but it has its effects and it might not work for you and it too can cause weight gain. The question is, do you still need the Paxil after 10 years?
Avatar f tn my doctors wants to change my medication to prozac can anyone on prozac tell me how they feel and what other meds i can take so i can lose this horrible weight..
Avatar f tn If you're on an antidepressant, I assume you suffer depression and/or anxiety, and now you're taking speed to lose weight? Taking speed to lose weight isn't healthy for anyone, but you've already got mental problems, why would you ever consider this? Lose weight the right way -- change your diet and exercise more and lose it slowly so it stays off.
1798419 tn?1315810427 ve heard that some people lose weight on prozac, but some people who are skinny to begin with (like me) often gain weight with prozac. I've been off it for ages but have recently gone on it again. I'm having a hard time adjusting back to it as well. From what I remember, last time it took me about a month before the side effects went away. You could try mirtazapine (Avanza) it wont affect your sex drive. I tried it, but it made me way too drowsy.
Avatar f tn One thing you might try, though it too can increase anxiety, is to add some wellbutrin to the Celexa and see if it helps with the weight. You can also try switching to Prozac, which tends to have less weight gain, thoiugh that's certainly not a universal truth and there's no guarantee any med will help as much as the one you're on, assuming it's working.
Avatar f tn t want to start prednisone again because 10 day before I finish my pills of prednisone, and even simple exercise also exerts me , how to lose weight ?can someone help ? please..........
Avatar n tn re doing what you need to do to lose the weight. The majority of the fluoxetine will be excreted in a few more weeks, so just be patient and continue eating right and exercising.
Avatar f tn I recently started taking 20 mg every day of Prozac. I am also on an appetite suppressant to help me lose weight, which I started about a week before the Prozac. I have noticed that since taking the Prozac I have this constant heartburn / upset tummy where I just can't eat anything. I mean, nothing sounds good and smelling most foods seems to make it worse :S This is not good because it is not a healthy way to lose weight and I don't want to gain a bunch later.
Avatar f tn A few pounds and then it stops? Or do you continue to gain more weight? I have a couple thoughts on weight gain. If you are still depressed you might be stress eating or eating to relieve some of your symptoms. Weight gain or loss is a common symptom of depression. Taking more medicine could actually help you out. I typically lose my appetite when I get depressed. There's always a correction period when I start to feel better and get my appetite back.
Avatar f tn I'm on 10mg of Prozac and have noticed some weight gain within the past 2 months or so and my doctor has suggested I start taking Wellbutrin along with the Prozac but my biggest concern is having panic attacks. I suffer from panic disorder w/ agoraphobia and the Prozac has been helping but I'm afraid that adding on the Wellbutrin may counteract that. (I know it is considered a stimulant for a lot of people - hence the usual weight loss.
Avatar f tn Hi, I am sorry to share the not only did I gain weight by developing a sugar craving on prozac, but also developed a craving for alcohol. when I realized what was happening, the prozac was discontinued and my body cravings disappeared. Of course, diet and exercise were needed to lose the weight and the doc had to find another medication.
Avatar f tn When I was taking Prozac I didnt gain weight.Paxcel made me gain some though.
Avatar n tn I have recently switched from paxil to prozac because of weight gain my doc told me to just stop taking the paxil and take 1\2 pill of the prozac for 6 days then take to full dose after 6 days everything was going go until the 5 day of taking the prozac now i am have anxiety attacks and i just feel so out of it i was just wondering if it was just withdrawls from the paxil or has the prozac even had time to kick in yet just tired of feeling so down and out.
Avatar f tn I have been on both citalopram and prozac but citalopram was longterm weight gain, dry mouth and headaches and prozac major short term weight gain. Came of prozac for that reason after only a few months and wonder if it would've settled with time, or go back to the one i was on for 12 years but had some side effects including weight gain. Doc says my last option is mirtazapine but it is also an appetite stimulator.
Avatar f tn I can understand the weight gain. I gained 6lbs in 5 days when I increased my dose of risperdal. My psych put me on a med called Metfomin. It's technically for pre-diabetes, but it works by changing how your body uses and stores calories. It might be worth asking you p doc about it or a similar medication. It might mean that you'd be able to stay on your current medications, and stop gaining, and maybe start losing some of the weight.
Avatar n tn I just wondered about if anyone has gained weight on prozac. i went from 158 to now 168 in a year. I have been exercising a lot and eating healthy and im still gaining weight. Is there any anitdepressant out there that does not have the side effect of weight gain. Me gaining weight is making me depressed!